I started buspar 3.5 wks ago and at first the dizziness wouod last all day. After 3 weeks, it's getting much better. I like the medication because it does alleviate my anxiety almost completely after each dose and i don't want to take ssri. Anyone have similar experience?
Anxious; depending on what dose your on. It does have or work somewhat like a ssri and it could be another week or two. and with luck no more headaches its good that they have gotten much better if they continue after that talk to the doctor. But this can be pretty normal. Chuck1957
Me_anxious, I was extremely dizzy when I started buspar. I live with anxiety, and this med. has been the most effective one I have taken for anxiety so far. The dizziness went away after a few weeks. My biggest problem now is loud, constant ringing in my ears. I don't know whether it's being caused by my buspar or my wellbutrin sr. I hope it goes away soon so I can continue on these meds.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 2 answers
Posted 22 Sep 2011 • 4 answers
Posted 27 Dec 2015 • 2 answers
Posted 28 Nov 2016 • 2 answers
Posted 10 May 2017 • 1 answer